# SDR DU4R2007024

- Difficulty date: January 16, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ATTACH CLIP AT BS 1540 LBL 9 AFT PIT.  REMOVED CORRODED ATTACH CLIP.  FABRICATED AND INSTALLED REPAIR CLIP 4.5" BY 2.0" FROM 7075-T6 .050" IAW B757 SRM 53-00-07, 51-20-01, 51-40-02 AND DELTA PS 900-4-1.
